# SDR 03FDEA01189

- Difficulty date: July 27, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0866 - RT WING- O/B FLAP (WING SIDE) O/B HINGE I/B AND O/B ACTUATOR ATTACHMENT HOLES CORRODED.    CORRECTIVE ACTION:  SNRM N0866 - RT WING- O/B FLAP (WING SIDE) O/B HINGE I/B AND O/B ACTUATOR ATTACHMENT   HOLES REPAIRED AS IAW EA 1-5750-71806, TITLE: WINGS- TRAILING EDGE AND TRAILING EDGE DEVICES- RT OUTBD FLAP OUTBD HINGE BRACKET REPAIRS.
